# SDR USAA2009102192817

- Difficulty date: October 20, 2009
- Submitted: October 21, 2009
- Operation: Air carrier
- Aircraft: N660AW
- Make and model: Airbus A320-232
- Aircraft serial: 1234
- Aircraft time: 35,084 hours, 13,241 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE240004
- Part serial: 2129
- Condition: Low Pressure
- Location: L1 Door
- Part time: 35,084 hours, 13,241 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 115 - LAS - EMERGENCY EGRESS SYSTEM - L1 DOOR ASSIST BOTTLE LOW.  MAINTENANCE SERVICED L1 DOOR ASSIST BOTTLE PER AIRBUS MAINTENANCE MANUAL 52-10-00-614-001.
